Friday, September 30, 2016
Come On Gynecomastia!
So I visited my urologist yesterday for my final check in after my previous appointment. He had taken a biopsy of my bladder, just to make sure that there was nothing wrong and I had to go back in and see if anything was actually wrong. As it turned out, nothing was wrong! Yay!
My only issue is that I am having some complications from a prostate that is enlarged for my age. Yay! Fun! Okay, maybe not so much. That was what actually prompted all of my wondrous tests that I had to go through.
The point of this post - my doctor told me that he was going to prescribe me a drug to help decrease the size of my prostate, but that this drug has a well known side effect. Now, I've done a fair amount of research into the side effects of various drugs, and I am well aware that a potential side effect of some prostate drugs is gynecomastia. So, there I am, sitting in my doctors office, with him explaining this drug to me, and what am I doing, hoping that he is going to tell me that the potential side effect I may experience is growing boobs!
Talk about knowing that you are transgender, I'm hoping for a side effect that most men would absolutely hate. Funny!
As it turned out, that was NOT the side effect my doctor discussed with me. I mean, really, could you imagine, telling men that you could solve your prostate issue, but you'd have boobs? Yeah, I think that would be a total deal breaker for most men. Well, unless of course, you're a transgender male wanting boobs for you very own.
Hmm..... boobs of your very boobs.
I like the sound of that.